# SDR DALA2024040404079

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 27,636 hours, 10,900 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3846 -ATO- AT APPROXIMATELY 15 KNOTS DUE TO AIRCRAFT PULLED LEFT WHEN POWER APPLIED FOR TAKEOFF. CORRECTIVE ACTION: MAINTENANCE REPLACED LEFT AND RIGHT STEERING ACTUATORS AND STEERING METERING VALVE PER AMM 32-51 AND CHECKED NOSE WHEEL STEERING CABLES TENSION PER B 737 AMM 32-52.
